| Model Number |
87470 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post-operatively, one endotracheal tube's cuff did not deflate properly and had difficulty on extubating the tube.The second tube same issue was observed during pre-usage inspection.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: 87470 shiley oral nasal intermediate 7.0 lot: 25k0043jzx medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post-operatively, one endotracheal tube's cuff did not hold air or create a seal was observed.The second tube same issue was observed during pre-usage inspection.There was no patient injury.